# SDR SWIA200311884

- Difficulty date: April 12, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 17,421 hours, 23,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Part serial: 1127
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 5,971 hours, 7,132 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS EXIT LIGHT ARE INOP ABOVE 5C AND 5A.  REMOVED AND REPLACED NR 2 MID EMERGENCY LIGHT BATTERY PACK IAW MM 33-50-02.  OPS CHECK GOOD.
